MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 BARD® BRACHYSOURCE® I-125 IMPLANT SEEDS IN CARTRIDGES; I-1251 DISPOSIABLE 15 ASSAY

BARD BRACHYTHERAPY, INC. -1424526 BARD® BRACHYSOURCE® I-125 IMPLANT SEEDS IN CARTRIDGES; I-1251 DISPOSIABLE 15 ASSAY
Model Number 1251CSRA
Medical Device Problem Code Inadequate Instructions for Healthcare Professional (1319)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the seeds were shipped to surgery for urology in (b)(6) instead of (b)(6) medical center in (b)(6).The seeds were driven to (b)(6) medical center from (b)(6) for the scheduled implant.There was a 2-3 hour surgical delay due to the delivery error.However, the patient received their full prescribed dose.
 
Additional Manufacturer Narrative
The reported event was confirmed, and the root cause was a customer service order processing error.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿instructions for use brachysource® seed implants in mick® cartridges are supplied sterile.During the treatment procedure, the patient must be appropriately anesthetized.A qualified practitioner may place the brachysource® seed implants throughout the tumor volume according to a treatment plan for geometric arrangement.Brachysource® seed implants in cartridges have been designed to be compatible with mick® brachytherapy applicators and needles." the device was not returned.
 
Event or Problem Description

Brand Name
BARD® BRACHYSOURCE® I-125 IMPLANT SEEDS IN CARTRIDGES
Common Device Name
I-1251 DISPOSIABLE 15 ASSAY
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream IL 60188
MDR Report Key8425321
Report Number1018233-2019-01343
Device Sequence Number193424
Product Code KXK
UDI-Device Identifier00801741078279
UDI-Public(01)00801741078279
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K093663
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1251CSRA
Device Catalogue Number1251CSRA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2019
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1